Friday, October 21, 2011
I have suffered from depression for most of my life and I have been taking Paxil for over 15 years.
Since eating a more plant based diet and working through my past, I have been feeling that maybe I do not need Paxil anymore. I spoke with my doctor about it and she encouraged me to cut down on my dosage. I cut my dosage to half 2 weeks ago today. I hate the withdrawals. Absolutely hate them. The headaches, the black out sensations that I call "pings" when I move my eyes and/or head too fast, the constant wondering if I am reacting the same way I would if I were not adjusting the medicine and I am sure there are more that I don't realize right now. *sigh*
The side effects make me wonder if I am doing the right thing. I know once my body adjusts to this dose I am going to have to cut the dosage in half again. Then it will start all over.
I really hope these symptoms do not last much longer.